# SDR SWIA2019031945649

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 13,559 hours, 7,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD EBAY FANS FAIL MESSAGE RECEIVED IN FLIGHT. (FLT#5478) CLOSED CLEANED FAN FWD AVIONICS BAY FLOW SENSOR IAW AMM AND C/W OPERATIONAL CHECK IAW AMM AND FAULT CLEARED. OK TO CONTINUE SERVICE.
